DOI 10.1016/0736-4679(85)90250-1
Atrioventricular block following overdose of decongestant cold medication.
Аннотация
A 24-year-old man developed high-degree atrioventricular (A-V) block with a pulse rate of 40 beats per minute and hypertension following an overdose of a combination decongestant cold medication that contained phenylpropanolamine, phenylephrine, chlorpheniramine, and phenyltoloxamine. The patient was treated with ipecac, activated charcoal, and cathartics in the emergency department (ED). After his admission to the coronary care unit, the A-V block gradually resolved to sinus rhythm with periods of second-degree block, Mobitz types I and II. No treatment was required. The patient had a normal sinus rhythm and normal blood pressure prior to discharge.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.